Article citationsMore>>

M.J. Hodgson, R.T. Wong and J.Honsaker, ''The P-Centroid Problem on an Inclined Plane'', Operations Research, Issue 35,1987, pp. 221–233. doi: 10.1287/opre.35.2.221

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.
Top